# SDR GAIA9758

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 240628000080
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KHA - FLT 184 - PIT-CVG - ON DESCENT FOR LANDING AT CVG THE FLIGHT CREW DISCOVERED THAT ALL HYD FLUID WAS GONE.  AN EMEG WAS DECLARED.  EMERG PROCEDURES WERE FOLLOWED AND THE LANDING GEAR WAS EXTENDED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED A CRACKED HYD PRESSURE LINE IN THE LT WING LEADING EDGE BETWEEN THE FUSELAGE AND THE NACELLE.  THE LINE WAS REPLACED WITH A TEMPORARY FLEX LINE.  THE BRAKES WERE BLED AND THE HYD SYSTEM WAS SERVICED IAW THE CVMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
